About 3 weeks ago i started taking 4000 IU's D3 a day, because my level was 20 nmol/L (8 ng/ml, i think). I had tests taken because i was very, very tired, and had weak muscles. Since starting the supplements i have been having pain in my lower back, hips, thighs and arms. Before, the only thing hurting was my back. Why does it hurt more than before? Could it be my bones rebuilding? I take a high quality magnesium, and have just started k2 and calcium today. My liver, kidney, B12, CRP, iron, sodium, thyroid and glukose numbers were all normal. (I'm sorry for any bad spelling.. i'm danish)

Asked by  karinahansen198538969500 on December 3, 2015

Answers
  •  karinahansen198538969500 on

    See title

    Answered by  karinahansen198538969500 on

  • IAW
    Participant
     IAW on

    Your spelling was good!
    Vitamin D should not be causing more pain. You need to go back to your doctor and say that the Vitamin D “might” be causing hypercalcemia. http://www.mayoclinic.org/diseases-conditions/hypercalcemia/basics/causes/con-20031513. This condition would take calcium out of your bones and cause pain.
    I am not a doctor or scientist. If they do not find hypercalcemia then if you actually have adult ricketts, then the problem may have been not getting enough calcium or sometimes they have to give phosphorus also,
    Please see a doctor!

    Answered by  IAW on
  •  karinahansen198538969500 on

    Thank you very much for your reply. I think that i have been deficiant for several years, and it does make sense that the insides would be a bit messed up by now. I will write to the doc right away.

    Answered by  karinahansen198538969500 on
  •  karinahansen198538969500 on

    A little update. I feel better now.. stronger and more awake, and thinking more clearly. Not to mention less pain. I upped my magnesuim, and that helped a lot. Just a tip for others ๐Ÿ™‚

    Answered by  karinahansen198538969500 on

Recent Discussion

Popular Questions